# SDR SWAA2020030442042

- Difficulty date: January 30, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146A1221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SHEAR TIE BS 727E STR 26L TO 27L WL 156 CORROSION DUE TO BLUE WATER SPILL         DAMAGE EVALUATION ON AFT CARGO BAY SHEAR TIE BS 727E STR 26L TO STR 27L WAS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO HOLES PER SRM 53-00-07-1A-1 REMOVED AND INSTALLED NEW SHEAR TIE BS 727E, STR 26L TO STR 27L, WL 156. PER SRM 51-40-02, DWG 146A1221, AND 146A3230 AND 146A3011 87713U 27FEB2020
